Sur quelques invariants dans les espaces à connexion affine à trois dimensions

A. Haimovici

Annales Polonici Mathematici (1957)

  • Volume: 3, Issue: 2, page 300-303
  • ISSN: 0066-2216

How to cite

top

Haimovici, A.. "Sur quelques invariants dans les espaces à connexion affine à trois dimensions." Annales Polonici Mathematici 3.2 (1957): 300-303. <http://eudml.org/doc/208277>.

@article{Haimovici1957,
author = {Haimovici, A.},
journal = {Annales Polonici Mathematici},
keywords = {Riemannian manifolds},
language = {fre},
number = {2},
pages = {300-303},
title = {Sur quelques invariants dans les espaces à connexion affine à trois dimensions},
url = {http://eudml.org/doc/208277},
volume = {3},
year = {1957},
}

TY - JOUR
AU - Haimovici, A.
TI - Sur quelques invariants dans les espaces à connexion affine à trois dimensions
JO - Annales Polonici Mathematici
PY - 1957
VL - 3
IS - 2
SP - 300
EP - 303
LA - fre
KW - Riemannian manifolds
UR - http://eudml.org/doc/208277
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.